MAUDE Adverse Event Report: TRIVASCULAR, INC. OVATION IX ILIAC LIMB STENT GRAFT; ENDOVASCULAR GRAFT, ABDOMINAL AORTIC ANEURYSM

TRIVASCULAR, INC. OVATION IX ILIAC LIMB STENT GRAFT; ENDOVASCULAR GRAFT, ABDOMINAL AORTIC ANEURYSM
Model Number TV-IL1428100-J
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 06/16/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Remains implanted.
 
Event or Problem Description
An ovation ix abdominal stent graft system was implanted to treat an abdominal aortic aneurysm.The 3 month follow-up ct showed the presence of a type ib endoleak in the presence of diseased common iliac arteries.A re-intervention was performed to place an additional iliac limb stent graft successfully resolving the endoleak.As of the date of this report, there have been no additional patient sequelae reported.

Brand Name
OVATION IX ILIAC LIMB STENT GRAFT
Common Device Name
ENDOVASCULAR GRAFT, ABDOMINAL AORTIC ANEURYSM
Manufacturer (Section D)
TRIVASCULAR, INC.
3910 brickway blvd.
santa rosa CA 95403
MDR Report Key5780932
Report Number3008011247-2016-00079
Device Sequence Number19006856
Product Code MIH
UDI-Device IdentifierM701TVIL1428100J1
UDI-Public+M701TVIL1428100J1/$$3160320FS12111429G
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/16/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date03/20/2016
Device Model NumberTV-IL1428100-J
Device Catalogue NumberTV-IL1428100-J
Device Lot NumberFS121114-29
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2016
Initial Report FDA Received Date07/09/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR